Jump to content
thc-thc

centrummarihuany

Ak 47

Ak 47

Witam,  potrzebuje pomocy w okresleniu przyczyny objawow widocznych na zdjeciu.  Posadzone w kokosie,  tydz temu zwiekszylem dawke odzywki ktorej rowniez wstawiam zdj. Posiadam A+B odzwyki.  Obok mam tez Posadzone w zwyklej ziemi I I'm nic nie jest.  Czy to moze byc przyczyna zbyt duzej ilosci nawozu?  Jesli tak to jak teraz uratowac sytuacje?  Jedne sa bardziej drugie mniej zainfekowane.  

20180909_001437.jpg

20180913_204754.jpg

  • Album created by Szysztof91
  • Updated
  • 2 images
  • 1 album comment
  • 44 views

1 Album Comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Privacy Policy to insert a link to the Privacy Policy page GDPR - Website only for adults, 18+